# SDR FDEA201710142952

- Difficulty date: October 14, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 82,863 hours, 19,184 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION ON LEFT WING FIXED LEADING EDGE SLAT TRACK CUTOUT, AFT INBOARD CORNER CRACKED, 1/8 INCH IN LENGTH AT XOS 655.  REPAIRED THE SKIN IAW SRM 57-40-02-2R, FIGURE 201,   REPAIR 7.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
